Iliya D. Iliev
Iliya D. Iliev
Institute of mathematics, Bulgarian Academy of Sciences
Verified email at
Cited by
Cited by
Perturbations of quadratic centers
ID Iliev
Bulletin des sciences mathematiques 122 (2), 107-161, 1998
On the number of limit cycles in perturbations of quadratic Hamiltonian systems
E Horozov, ID Iliev
Proceedings of the London Mathematical Society 3 (1), 198-224, 1994
Linear estimate for the number of zeros of Abelian integrals with cubic Hamiltonians
E Horozov, ID Iliev
Nonlinearity 11 (6), 1521, 1998
Higher-order Melnikov functions for degenerate cubic Hamiltonians
ID Iliev
Advances in Differential Equations 1 (4), 689-708, 1996
Spectral methods in soliton equations
ID Iliev, E Khristov, KP Kirchev
CRC Press, 1994
Perturbations of quadratic centers of genus one
S Gautier, L Gavrilov, ID Iliev
arXiv preprint arXiv:0705.1609, 2007
Higher order bifurcations of limit cycles
ID Iliev, LM Perko
Journal of differential equations 154 (2), 339-363, 1999
Encyclopaedia of mathematics, supplement III
SS Abhyankar, V Abramov, A Adem, L Aizenberg, S Albeverio, LJ Alías, ...
Springer Netherlands, 2002
The cyclicity of the period annulus of the quadratic Hamiltonian triangle
ID Iliev
journal of differential equations 128 (1), 309-326, 1996
On second order bifurcations of limit cycles
ID Iliev
Journal of the London Mathematical Society 58 (2), 353-366, 1998
The number of limit cycles due to polynomial perturbations of the harmonic oscillator
ID Iliev
Mathematical Proceedings of the Cambridge Philosophical Society 127 (2), 317-322, 1999
Bifurcations of limit cycles from quadratic non-Hamiltonian systems with two centres and two unbounded heteroclinic loops
ID Iliev, C Li, J Yu
Nonlinearity 18 (1), 305, 2004
The displacement map associated to polynomial unfoldings of planar Hamiltonian vector fields
L Gavrilov, ID Iliev
American journal of mathematics 127 (6), 1153-1190, 2005
Quadratic perturbations of quadratic codimension-four centers
L Gavrilov, ID Iliev
Journal of mathematical analysis and applications 357 (1), 69-76, 2009
Stability and instability of solitary waves for one-dimensional singular Schrödinger equations
ID Iliev, KP Kirchev
Differential and Integral Equations 6 (3), 685-703, 1993
Stability of periodic travelling shallow-water waves determined by Newton's equation
S Hakkaev, ID Iliev, K Kirchev
Journal of Physics A: Mathematical and Theoretical 41 (8), 085203, 2008
On saddle-loop bifurcations of limit cycles in perturbations of quadratic Hamiltonian systems
E Horozov, ID Iliev
Journal of Differential Equations 113 (1), 84-105, 1994
Complete hyperelliptic integrals of the first kind and their non-oscillation
L Gavrilov, I Iliev
Transactions of the American Mathematical Society 356 (3), 1185-1207, 2004
On the limit cycles available from polynomial perturbations of the Bogdanov-Takens Hamiltonian
ID Iliev
Israel Journal of Mathematics 115 (1), 269-284, 2000
Two-dimensional Fuchsian systems and the Chebyshev property
L Gavrilov, ID Iliev
Journal of Differential Equations 191 (1), 105-120, 2003
The system can't perform the operation now. Try again later.
Articles 1–20